Stochastic decomposition and optimal policy of the M/G/1 queue with the $N$-policy and server vacations

Shi, Dinghua, Liu, Bin . Chinese Journal of Applied Probability and Statistics 1996. 12 (1) :10-18

Locate this article in:

Bibtex

@article{CIS-131838,
  Author = {Shi, Dinghua and Liu, Bin},
  Title = {Stochastic decomposition and optimal policy of the M/G/1 queue with the $N$-policy and server vacations},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {12},
  Number = {1},
  Year = {1996},
  Pages = {10--18},
  Keywords = {Queueing theory}
}

Similar articles